# SDR CALA2022092102436

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: R5342079920001
- Condition: Cracked
- Location: Lh Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR 68 DOOR STOP #1 HOLE#3 HAS A CRACK IN FRAME AT 5 O''CLOCK PER HAECO LCQ N/R 9290274/30274 GEN BY V061632
